# SDR DL72E953991

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, FRETTING CORROSION ON I/B FACE OF LT MLG PORK CHOP FITTING AT FLAP TRACK ATTACH HOLE.  REPAIRED PER MM 57-42-0 PG 814.
